2 doctors weighed in:

Bad diarrhea. Could it be from fluconazole side effects or virus?

2 doctors weighed in
Dr. Nguyen Phan
Internal Medicine
1 doctor agrees

In brief: Perhaps

Diarrhea is a side effect of fluconazole.
But, it's possible that the diarrhea is viral. Did the diarrhea start with the fluconazole? Have you had antibiotics prior to the fluconazole? Antibiotics can cause a type of diarrhea in of themselves. If Fluconazole is for a yeast infection, i would recommend taking probiotics to help with this as well. Go see your pcp if not better.

In brief: Perhaps

Diarrhea is a side effect of fluconazole.
But, it's possible that the diarrhea is viral. Did the diarrhea start with the fluconazole? Have you had antibiotics prior to the fluconazole? Antibiotics can cause a type of diarrhea in of themselves. If Fluconazole is for a yeast infection, i would recommend taking probiotics to help with this as well. Go see your pcp if not better.
Dr. Nguyen Phan
Dr. Nguyen Phan
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
13 years in practice
382K people helped
Continue
108,000 doctors available
Read more answers from doctors